# SDR SWAA2022021694226

- Difficulty date: July 3, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 39,024 hours, 18,925 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Condition: Delaminated
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR PANEL 222BF IS DELAMINATED / REPAIRED DAMAGE ON FLOOR PANEL 222BF IAW SRM 53-00-50-2R-1. 56749U 17JUL18
